MAUDE Adverse Event Report: Silk Road Medical ENROUTE Transcarotid Stent; Stent, Carotid

Silk Road Medical ENROUTE Transcarotid Stent; Stent, Carotid
Model Number SR-0840-CS
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the stent was inadvertently deployed in the right carotid artery instead of the left carotid artery, requiring additional surgical intervention.An enroute transcarotid stent was selected for use in a left side transcarotid artery revascularization (tcar) procedure.Procedure was completed successfully with no complications.At the one month follow up visit, the physician noted that the stent had been inadvertently deployed in the right carotid artery instead of the left carotid artery.The physician explained that the incision was made using on table duplex ultrasound guidance and believes the location was closer to the sternal notch and the patients right subclavian passed over it.The physician performed another tcar to treat the left side and the procedure was completed successfully.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation results: device history record (dhr) review: a review of the manufacturing documentation associated with this lot was performed, and it was found that one defective unit was rejected during the final assembly of this lot.It was confirmed that the unit was properly segregated and discarded.No manufacturing deviations were identified that could be related to the reported complaint.The review did not suggest that the adverse event experienced by the customer could be related to the manufacturing process.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a review of the enroute transcarotid stent device confirmed that the reported event is a known event defined in the product's risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of unintended use error caused or contributed to event.

Brand Name
ENROUTE Transcarotid Stent
Common Device Name
Stent, Carotid
Manufacturer (Section D)
Silk Road Medical
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
Silk Road Medical Inc.
27th ave north plymouth
minneapolis MN 55447
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(763)494-1632
MDR Report Key25283904
Report Number2124215-2026-28178
Device Sequence Number9677432
Product Code NIM
UDI-Device Identifier00811311020478
UDI-Public(01)00811311020478(17)260930(10)18249413
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model NumberSR-0840-CS
Device Catalogue NumberSR-0840-CS
Device Lot Number0018249413
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2026
Supplement Date Received by Manufacturer07/03/2026
Initial Report FDA Received Date05/26/2026
Supplement Report FDA Received Date07/30/2026
Date Device Manufactured10/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexFemale
Patient Weight158 LB